# SDR 95ZZZX6752

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N64843
- Make and model: Cessna 152
- Aircraft serial: 15281449
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Bracket
- Part number: 04320049
- Condition: Cracked
- Location: V-Fin Attach
- Part time: 6,103 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C/W AD 80-11-04, IT WAS NOTICED THE WELD ON THE RIGHT FRONT OF THE V-FIN ATTACH FITTING WAS CRACKED.  REMOVAL VERIFIED A 1 INCH CRACK.
